MathSciNet Relay Station
MathSciNet bibliographic data
MR1838501 49J45 (49J10)
Fonseca, Irene; Leoni, Giovanni On lower semicontinuity and relaxation. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001), no. 3, 519–565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement